Alert archive / Florida / Special Weather Statements in 2012
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Jul 22, 2012, 11:13 AM EDT for Monroe County, Florida. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 22, 2012, 11:13 AM EDT (15:13 UTC)
- Expired
- Jul 22, 2012, 12:00 PM EDT
- In force
- 47 min
- Issued by
- NWS Miami, FL
County Monroe County, FL
The radar
The Miami radar (KAMX), 70 km from the middle of the area, began a volume at 15:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMIA), launched 12:00Z, 3.2 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3694 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 614 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
059
WWUS82 KMFL 221513
SPSMFL
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1113 AM EDT SUN JUL 22 2012
FLZ069>071-073-075-174-221600-
COASTAL COLLIER COUNTY FL FAR SOUTH MIAMI-DADE COUNTY FL INLAND
BROWARD COUNTY FL INLAND COLLIER COUNTY FL INLAND MIAMI-DADE COUNTY
FL MAINLAND MONROE FL
1113 AM EDT SUN JUL 22 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHWESTERN BROWARD COUNTY
WESTERN MIAMI-DADE COUNTY
SOUTHEASTERN COLLIER COUNTY
MAINLAND MONROE COUNTY
* UNTIL NOON EDT
* AT 1111 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES
SOUTH OF MICCOSUKEE SERVICE PLAZA TO 4 MILES WEST OF MAHOGANY
HAMMOCK...AND MOVING WEST AT 35 MPH.
* THE LINE OF STORMS WILL AFFECT...
FORTYMILE BEND...
MICCOSUKEE SERVICE PLAZA...
COLLIER/BROWARD LINE AND ALLIGATOR ALLEY...
WILDERNESS WATERWAY SOUTH...
OASIS RANGER STATION...
MILE MARKER 60 ON ALLIGATOR ALLEY...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2512 8107 2518 8115 2522 8118 2534 8113
2522 8100 2524 8091 2525 8091 2533 8097
2535 8107 2541 8102 2544 8117 2551 8122
2554 8120 2556 8124 2568 8129 2573 8122
2579 8129 2621 8123 2615 8067 2516 8083
TIME...MOT...LOC 1513Z 096DEG 30KT 2603 8081 2536 8091
$$
10What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Jul 22, 10:15 AM EDT, 58 minutes earlier.
Area forecast discussion, Jul 22, 10:15 AM EDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
1015 AM EDT SUN JUL 22 2012
.UPDATE...A LARGE AREA OF SHOWERS AND THUNDERSTORMS BEGINNING TO
SPREAD NORTHWEST ACROSS THE SOUTHERN ATLANTIC...BISCAYNE BAY AND
GULF OF MEX WATERS...AS WELL AS...MIAMI-DADE COUNTY. DOPPLER RADAR
INDICATES A FEW OF THESE SHOWERS/STORMS CONTAINING WINDS IN THE
RANGE OF 30-40 KTS AS THEY MOVE THROUGH THE COASTAL WATERS. WL
EXPECT THIS ACTIVITY TO CONTINUE TO RAPIDLY SPREAD NW THE REST OF
THE MORNING HOURS AND COVER MOST OF SOUTH FLORIDA BY THIS AFTERNOON
AND EVENING. DECIDED TO INCREASE THE CHANCES FOR RAIN SLIGHTLY
ACROSS MOST OF THE AREA, BUT BASICALLY FOLLOWED CLOSELY THE PREVIOUS
FORECAST PACKAGE. SMALL CRAFT ADVISORY HAS BEEN ISSUED FOR THE
ATLANTIC WATERS OFF BROWARD AND MIAMI-DADE...INCLUDING BISCAYNE BAY
AS SFC WINDS ARE EXPECTED TO RAPIDLY INCREASE TO AROUND 20 KNOTS LATE
THIS MORNING OR EARLY THIS AFTERNOON. ALTHOUGH ADVISORIES ARE NOT
CONTEMPLATED FOR THE REST OF SOUTH FLORIDA'S WATERS AT THIS
TIME...MARINERS SHOULD EXPECT WINDS AND SEAS/LAKE OKEECHOBEE WATERS
TO BE HIGHER IN AND NEAR SHOWERS AND THUNDERSTORMS.
RGH
.AVIATION...MODERATE TO STRONG EASTERLY FLOW WILL PREVAIL ACROSS THE
REGION WITH TROPICAL MOISTURE INCREASING ACROSS THE REGION. BY THIS
AFTERNOON SCATTERED TO NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS
ARE EXPECTED ACROSS THE PENINSULA WITH ALL TERMINALS ASSIGNED VCTS
AROUND 18Z. ALL SITES COULD EXPERIENCE BRIEF PERIODS OF SUB-VFR TO
IFR CONDITIONS WITH THE HEAVIEST SHOWERS AND THUNDERSTORMS.
&&
.PREV DISCUSSION... /ISSUED 353 AM EDT SUN JUL 22 2012/
LONG TERM...WEDNESDAY THROUGH SATURDAY...A CONSISTENT TREND IN
MODELS RUNS DEPICT DRIER AIR MOVING OVER THE S FLA AREA TUE AND
PERSISTING THROUGH THE END OF THE PERIOD. THE SURFACE/UPPER RIDGE
TANDEM SLIDES SOUTHWARD DECREASING THE EASTERLY WINDS AS WELL. A
WEAK TROPICAL WAVE IN THE E CARIB MAY PASS JUST SOUTH OF THE REGION
WED/THU BUT AT THIS TIME APPEARS TO BE OF MINIMAL IMPACT TO S FLA.
MARINE...INCREASING EASTERLY WINDS MAY LEAD TO CAUTION STATEMENTS
FOR WIND AT LEAST FOR THE ATLC AND OUTER GULF WATERS LATE TODAY AND
TONIGHT BEFORE A SLOW DECREASE OCCURS MONDAY AND THROUGH THE
REMAINDER OF THE PERIOD. SEAS IN THE GULF MAY REACH 4 FEET TONIGHT
AND MONDAY WITH UP TO 5 FEET ATLC WATERS THEN A GRADUAL DECREASE
INTO MIDWEEK. THE INCREASING WINDS TODAY HAVE LEAD TO A HIGH RISK OF
RIP CURRENTS AT THE ATLANTIC BEACHES TODAY.
FIRE WEATHER...NO PROBLEMS EXPECTED.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 90 79 88 80 / 60 50 50 20
FORT LAUDERDALE 90 80 89 81 / 60 50 50 20
MIAMI 90 79 89 81 / 60 50 50 20
NAPLES 91 77 89 78 / 70 50 60 30
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...HIGH RIP CURRENT RISK UNTIL 6 PM EDT THIS EVENING FOR COASTAL
BROWARD-COASTAL MIAMI DADE-COASTAL PALM BEACH.
AM...SMALL CRAFT ADVISORY FOR WINDS FROM 2 PM THIS AFTERNOON TO 2 AM
EDT MONDAY FOR BISCAYNE BAY-COASTAL WATERS FROM DEERFIELD
BEACH TO OCEAN REEF, FL OUT 20 NM-WATERS FROM DEERFIELD
BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE
TERRITORIAL WATERS OF THE BAHAMAS.
GM...NONE.
&&
DISCUSSION/MARINE/FIRE...15/JR
AVIATION/RADAR...60/BDHazardous weather outlook, Jul 22, 7:10 AM EDT, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATE NATIONAL WEATHER SERVICE MIAMI FL 710 AM EDT SUN JUL 22 2012 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 222330- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 710 AM EDT SUN JUL 22 2012 ...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TODAY... ...HIGH RISK OF RIP CURRENTS ATLANTIC COAST BEACHES TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: THE COMBINATION OF EASTERLY WINDS FROM 15 TO 20 KNOTS AND LOW TIDE LATE THIS AFTERNOON WILL RESULT IN A HIGH RISK OF RIP CURRENTS ALONG THE ATLANTIC COAST BEACHES. THUNDERSTORMS: SCATTERED TO NUMEROUS THUNDERSTORMS CAN BE EXPECTED ACROSS SOUTH FLORIDA AND ADJACENT WATERS, MAINLY IN THE AFTERNOON. THE MAIN IMPACTS WILL BE FREQUENT LIGHTNING STRIKES, LOCALLY HEAVY RAINFALL AND GUSTY WINDS. WIND: THE STRONGEST STORMS TODAY WILL BE CAPABLE OF PRODUCING WIND GUSTS UP TO 40 TO 55 MPH. FLOODING: NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS THE MOST OF SOUTH FLORIDA TODAY WITH LOCALLY HEAVY RAINFALL POSSIBLE. ALTHOUGH SHOWERS ARE EXPECTED TO MOVE QUICKLY, TRAINING ACROSS AREAS COULD RESULT IN MINOR FLOODING OF POOR DRAINAGE AND LOW LYING AREAS. TEMPERATURES: MAXIMUM AFTERNOON TEMPERATURES IN THE LOWER 90S, COMBINED WITH RELATIVE HUMIDITY, COULD LEAD TO HEAT INDICES OF 100 TO 105 DEGREES ACROSS MOST OF SOUTH FLORIDA WITH THE HIGHEST READINGS IN THE INTERIOR NEARING 106. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ON MONDAY, WITH A SLIGHT CHANCE THE REMAINDER OF THE WORK WEEK. LOCALLY HEAVY RAINFALL, OCCASIONAL TO FREQUENT LIGHTNING STRIKES, AND GUSTY WINDS WILL BE POSSIBLE. WARMER TEMPERATURES, COMBINED WITH RELATIVE HUMIDITY, COULD LEAD TO HEAT INDICES OF 100 TO NEAR 106 IN ALL AREAS WITH THE HIGHEST READINGS IN THE INTERIOR EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION: WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Jul 22, 9:54 AM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
954 AM EDT SUN JUL 22 2012
FLZ071>074-172>174-221445-
COASTAL BROWARD COUNTY FL COASTAL MIAMI DADE COUNTY FL FAR SOUTH
MIAMI-DADE COUNTY FL INLAND BROWARD COUNTY FL INLAND MIAMI-DADE
COUNTY FL METRO BROWARD COUNTY FL METROPOLITAN MIAMI DADE FL
954 AM EDT SUN JUL 22 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN BROWARD COUNTY
EASTERN MIAMI-DADE COUNTY
* UNTIL 1045 AM EDT
* AT 951 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES
EAST OF NORTH BAY VILLAGE TO 7 MILES SOUTHEAST OF OCEAN REEF...AND
MOVING WEST AT 40 MPH.
* THE LINE OF STORMS WILL AFFECT...
KEY BISCAYNE...
HOMESTEAD BAYFRONT PARK...
AVENTURA...
HOLLYWOOD...
CAROL CITY...
COOPER CITY...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.
LAT...LON 2567 8015 2566 8016 2568 8018 2574 8017
2572 8024 2564 8026 2561 8030 2547 8033
2544 8031 2540 8032 2541 8028 2537 8028
2531 8037 2528 8037 2525 8040 2535 8067
2616 8035 2607 8010 2590 8010
TIME...MOT...LOC 1355Z 112DEG 35KT 2592 7993 2528 8022
10Special weather statement, Jul 22, 10:55 AM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1055 AM EDT SUN JUL 22 2012
FLZ071>075-172>174-221545-
COASTAL BROWARD COUNTY FL COASTAL MIAMI DADE COUNTY FL FAR SOUTH
MIAMI-DADE COUNTY FL INLAND BROWARD COUNTY FL INLAND MIAMI-DADE
COUNTY FL MAINLAND MONROE FL METRO BROWARD COUNTY FL METROPOLITAN
MIAMI DADE FL
1055 AM EDT SUN JUL 22 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN BROWARD COUNTY
MIAMI-DADE COUNTY
EAST CENTRAL MAINLAND MONROE COUNTY
* UNTIL 1145 AM EDT
* AT 1052 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM
INTERSECTION KROME AND U.S. 27 TO 8 MILES NORTHWEST OF KEY LARGO...
AND MOVING WEST AT 30 MPH.
* THE LINE OF STORMS WILL AFFECT...
THE REDLAND...
HOMESTEAD GENERAL AIRPORT...
ROYAL PALM RANGER STATION...
PA-HAY OKEE OVERLOOK...
MAHOGANY HAMMOCK...
FORTYMILE BEND...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2566 8016 2574 8017 2572 8024 2549 8033
2540 8032 2540 8025 2536 8026 2539 8029
2536 8028 2537 8028 2523 8042 2519 8049
2522 8058 2513 8067 2520 8095 2524 8091
2527 8094 2618 8076 2603 8011
TIME...MOT...LOC 1455Z 110DEG 27KT 2597 8043 2521 8054
10Special weather statement, Jul 22, 11:13 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1113 AM EDT SUN JUL 22 2012
FLZ069>071-073-075-174-221600-
COASTAL COLLIER COUNTY FL FAR SOUTH MIAMI-DADE COUNTY FL INLAND
BROWARD COUNTY FL INLAND COLLIER COUNTY FL INLAND MIAMI-DADE COUNTY
FL MAINLAND MONROE FL
1113 AM EDT SUN JUL 22 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHWESTERN BROWARD COUNTY
WESTERN MIAMI-DADE COUNTY
SOUTHEASTERN COLLIER COUNTY
MAINLAND MONROE COUNTY
* UNTIL NOON EDT
* AT 1111 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES
SOUTH OF MICCOSUKEE SERVICE PLAZA TO 4 MILES WEST OF MAHOGANY
HAMMOCK...AND MOVING WEST AT 35 MPH.
* THE LINE OF STORMS WILL AFFECT...
FORTYMILE BEND...
MICCOSUKEE SERVICE PLAZA...
COLLIER/BROWARD LINE AND ALLIGATOR ALLEY...
WILDERNESS WATERWAY SOUTH...
OASIS RANGER STATION...
MILE MARKER 60 ON ALLIGATOR ALLEY...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2512 8107 2518 8115 2522 8118 2534 8113
2522 8100 2524 8091 2525 8091 2533 8097
2535 8107 2541 8102 2544 8117 2551 8122
2554 8120 2556 8124 2568 8129 2573 8122
2579 8129 2621 8123 2615 8067 2516 8083
TIME...MOT...LOC 1513Z 096DEG 30KT 2603 8081 2536 8091
10The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 11:59 PM EDT | Special Weather Statement | MFL | Miami-Dade | 46 min |
| Jul 22, 12:49 AM EDT | Special Weather Statement | MFL | Miami-Dade | 41 min |
| Jul 22, 3:58 AM EDT | Rip Current Statement | MFL | Broward, Miami-Dade, Palm Beach | 14 hr |
| Jul 22, 9:46 AM EDT | Special Marine Warning | MFL | 59 min | |
| Jul 22, 9:54 AM EDT | Special Weather Statement | MFL | Miami-Dade | 51 min |
| Jul 22, 9:58 AM EDT | Small Craft Advisory for Winds | MFL | 6 hr | |
| Jul 22, 10:27 AM EDT | Special Marine Warning | MFL | 63 min | |
| Jul 22, 10:45 AM EDT | Special Marine Warning | MFL | 60 min | |
| Jul 22, 10:55 AM EDT | Special Weather Statement | MFL | Miami-Dade | 50 min |
| Jul 22, 11:33 AM EDT | Special Marine Warning | MFL | 87 min | |
| Jul 22, 11:41 AM EDT | Special Marine Warning | MFL | 64 min | |
| Jul 22, 12:09 PM EDT | Special Weather Statement | MFL | Broward | 51 min |
| Jul 22, 12:16 PM EDT | Special Weather Statement | MFL | Collier | 44 min |
| Jul 22, 12:27 PM EDT | Special Marine Warning | MFL | 63 min | |
| Jul 22, 1:00 PM EDT | Special Marine Warning | MFL | 60 min | |
| Jul 22, 1:05 PM EDT | Special Weather Statement | MFL | Hendry, Palm Beach | 25 min |
| Jul 22, 1:12 PM EDT | Special Weather Statement | MFL | Broward | 48 min |
| Jul 22, 2:43 PM EDT | Special Marine Warning | MFL | 62 min |
Nearby
Special Weather Statements in Florida, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.